# SDR MASA200400150

- Difficulty date: March 19, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 6,307 hours, 5,912 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO BELL DURING THE FIRE DETECTION TEST.  MX REMOVED CLEANED CONNECTOR AND INSTALLED AURAL WARNING UNIT.  THE SYSTEM OP CHECKS GOOD.  NO PARTS USED.
